# SDR ASAA0946916

- Difficulty date: October 12, 2009
- Submitted: November 3, 2009
- Operation: Air carrier
- Aircraft: N705AS
- Make and model: Boeing 737490
- Aircraft serial: 29318
- Aircraft time: 38,397 hours, 21,162 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part serial: PC180
- Condition: Cracked
- Location: Le Slat
- Component: Slat
- Component part number: 65C26603201A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 SLAT SKIN CRACKED AT INBOARD AFT RIVET ON THE INBOARD END OF THE SLAT.  REMOVED DAMAGED AREA, FABBED FILLER & DOUBLER & INSTALLED REPAIR PARTS IAW B737 400 SRM 57 43 01 FIG 207 REP 6.
